# SDR CA991007057

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSION CASE RECEIVED WITH THE IGNITOR HOLE DIMMENSION UNDER SIZED BY .25 INCH.
